Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bleeding is a documented perioperative risk for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.No malfunction was alleged; therefore, no device evaluation was performed.
Event or Problem Description
During an ablation procedure, it was reported that after placing the 3.3 sidefire laser probe and running a 3d t1 scan, the physician noted the presence of a hematoma.Two t1 scans were acquired approximately 10 minutes apart.The physician compared the scans, observed growth of the hematoma, and decided to abort the litt case and convert to a craniotomy to relieve pressure.